Alert archive / Vermont / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 92, NWS Burlington, VT

September 8, 20126 counties in Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Sep 8, 2012, 5:04 PM EDT for 6 counties in Vermont. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2012, 5:04 PM EDT (21:04 UTC)
Expired
Sep 8, 2012, 6:00 PM EDT
In force
56 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Addison County, VT, Caledonia County, VT, Orange County, VT, Rutland County, VT, Washington County, VT, Windsor County, VT

The radar

The Burlington radar (KCXX), 104 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 5:24 PM EDTTSTM WND DMGRandolph, VTNUMEROUS TREES AND POWER LINES DOWN
Sep 8, 5:25 PM EDTTSTM WND DMG1 N East Wallingford, VTAT LEAST 5 TREES DOWN ON PROPERTIES
Sep 8, 5:42 PM EDTTSTM WND DMGRoyalton, VTNUMEROUS TREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 8, 12:40 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
113 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
397 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

256 
WUUS51 KBTV 082104
SVRBTV
VTC001-005-017-021-023-027-082200-
/O.NEW.KBTV.SV.W.0092.120908T2104Z-120908T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
504 PM EDT SAT SEP 8 2012

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WINDSOR COUNTY IN SOUTHERN VERMONT...
  SOUTH CENTRAL CALEDONIA COUNTY IN NORTHEAST VERMONT...
  ORANGE COUNTY IN CENTRAL VERMONT...
  SOUTH CENTRAL WASHINGTON COUNTY IN CENTRAL VERMONT...
  SOUTHEASTERN ADDISON COUNTY IN CENTRAL VERMONT...
  RUTLAND COUNTY IN SOUTHERN VERMONT...

* UNTIL 600 PM EDT.

* AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM RIPTON
  TO HOLDEN TO PAWLET...AND WERE MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  WALLINGFORD...SOUTH WALLINGFORD...WESTON...STOCKBRIDGE...WEST
  BRIDGEWATER...RANDOLPH...RANDOLPH CENTER...NORTH SPRINGFIELD...
  WASHINGTON...TUNBRIDGE...EAST ORANGE...STRAFFORD...

THIS LINE OF SEVERE THUNDERSTORMS IS ALSO PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIND DAMAGE IN NEW 
YORK STATE.

WIDESPREAD WIND DAMAGE IS EXPECTED WITH THIS LINE OF SEVERE
THUNDERSTORMS. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE
BUILDINGS. TAKE COVER NOW.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4325 7281 4330 7284 4331 7322 4372 7308
      4399 7303 4406 7264 4418 7218 4418 7205
      4409 7202 4400 7210 4396 7209 4386 7218
      4376 7220 4370 7230 4358 7237 4323 7244
      4322 7270
TIME...MOT...LOC 2103Z 238DEG 32KT 4402 7294 4377 7295
          4334 7310

$$
LOCONTO
1 follow-up statement
733 
WWUS51 KBTV 082138 RRA
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
538 PM EDT SAT SEP 8 2012

VTC001-082147-
/O.CAN.KBTV.SV.W.0092.000000T0000Z-120908T2200Z/
ADDISON VT-
538 PM EDT SAT SEP 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADDISON COUNTY IS
CANCELLED...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING
FOR NORTHERN NEW YORK AND VERMONT.

LAT...LON 4325 7281 4329 7283 4388 7268 4405 7268
      4406 7264 4418 7218 4418 7205 4409 7202
      4400 7210 4396 7209 4386 7218 4376 7220
      4370 7230 4358 7237 4323 7244 4322 7270
TIME...MOT...LOC 2137Z 238DEG 33KT 4418 7256 4393 7257
          4312 7277

$$

VTC005-017-021-023-027-082200-
/O.CON.KBTV.SV.W.0092.000000T0000Z-120908T2200Z/
WINDSOR VT-CALEDONIA VT-ORANGE VT-WASHINGTON VT-RUTLAND VT-
538 PM EDT SAT SEP 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EAST CENTRAL RUTLAND...SOUTH CENTRAL WASHINGTON...ORANGE...SOUTH
CENTRAL CALEDONIA AND WINDSOR COUNTIES...

AT 536 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM EXIT 6 I89 TO RANDOLPH
CENTER TO WINDHAM...AND WERE MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  SOUTH READING...NORTH SPRINGFIELD...SOUTH STRAFFORD...QUECHEE
  STATE PARK...

THESE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING DEADLY CLOUD
TO GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

WIDESPREAD WIND DAMAGE IS EXPECTED WITH THIS LINE OF SEVERE
THUNDERSTORMS. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE
BUILDINGS. TAKE COVER NOW.

&&

LAT...LON 4325 7281 4329 7283 4388 7268 4405 7268
      4406 7264 4418 7218 4418 7205 4409 7202
      4400 7210 4396 7209 4386 7218 4376 7220
      4370 7230 4358 7237 4323 7244 4322 7270
TIME...MOT...LOC 2137Z 238DEG 33KT 4418 7256 4393 7257
          4312 7277

$$
LOCONTO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 3:53 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Sep 8, 3:53 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
353 PM EDT SAT SEP 8 2012

.SYNOPSIS...
STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH A STRONG COLD FRONT
AND SURFACE LOW PRESSURE SYSTEM WILL PUSH THROUGH THE REGION THIS
AFTERNOON AND EVENING. LOCALLY DAMAGING WINDS WILL ACCOMPANY THE
THUNDERSTORMS ALONG WITH BRIEF HEAVY DOWNPOURS. DRIER AND COOLER
WEATHER WILL RETURN TO THE NORTH COUNTRY BEHIND THE FRONT FOR
SUNDAY...WITH AN EXTENDED PERIOD OF DRY AND PLEASANT WEATHER
EXPECTED FOR MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
AS OF 332 PM EDT SATURDAY...TORNADO WATCH REMAINS IN EFFECT ACROSS
ALL OF NORTHERN NEW YORK AND VERMONT UNTIL 10 PM. A WIND ADVISORY
IS ALSO IN EFFECT UNTIL 8 PM.

MAIN SQUALL LINE ASSOCIATED WITH COLD FRONT NOW PUSHING EASTWARD
ACROSS THE ADIRONDACKS AND WILL ENTER THE CHAMPLAIN VALLEY AROUND
4 PM...AND PROGRESS EASTWARD ACROSS VERMONT THROUGH 9 PM. CAPE
CONTINUES TO BE AROUND 1000 J/KG AND THIS COMBINED WITH LARGELY
UNI- DIRECTIONAL 0-6KM WIND SHEAR OF 50 KNOTS WILL CONTINUE TO
SUPPORT DAMAGING WINDS AS THE GREATEST THREAT. HAVE OBSERVED A FEW
WEAK ROTATING COUPLETS ALONG LINE...THUS POTENTIAL FOR A FEW WEAK
TORNADO SPIN- UPS ARE STILL POSSIBLE.

IN ADDITION...SOUTHERLY WINDS AHEAD OF COLD FRONT THAT HAVE BEEN
AFFECTING THE REGION ALL DAY TODAY WILL CONTINUE WITH WIND GUSTS
UP TO 40-50 MPH.

AFTERWARD...SOME PARTIAL CLEARING IS EXPECTED BUT PARTLY-MOSTLY
CLOUDY SKIES WILL BE THE RULE. WITH TODAY'S RAIN...SOME AREAS OF
FOG LIKELY...BUT CLOUDS AND REMAINING WIND FIELD SHOULD LIMIT
OVERALL COVERAGE. LOOKING AT LOWS IN THE UPPER 40S TO NEAR 50
ACROSS NEW YORK AND GENERALLY MID 50S IN VERMONT.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
AS OF 332 PM EDT SATURDAY...A GENERALLY PARTLY CLOUDY DAY IS
EXPECTED ON SUNDAY WITH LIGHT NORTHWEST WINDS. UPPER LEVEL TROUGH
STILL OVERHEAD SO KEPT A SLIGHT CHANCE OF A SHOWER IN THE
FORECAST...ESPECIALLY IN THE HIGHER TERRAIN. WILL FEEL MUCH COOLER
WITH HIGHS GENERALLY UPPER 60S TO LOW 70S.

THE NORTH COUNTRY WILL LIE ON THE EASTERN PERIPHERY OF LARGE REGION OF
HIGH PRESSURE BUILDING EASTWARD ACROSS THE GREAT LAKES SUNDAY NIGHT AND
MONDAY. THIS WILL RESULT IN MOSTLY CLEAR SKIES AND PLEASANTLY DRY
AND SEASONABLE CONDITIONS...AND LIGHT NORTH WINDS FOR THE DAYLIGHT
HOURS MONDAY. LOW TEMPERATURES GENERALLY IN THE MID 40S FOR SUNDAY
NIGHT...WITH A FEW READINGS IN THE 30S FOR THE NORMALLY COOLER
LOCATIONS IN THE NR ADIRONDACKS AND FAR NERN VT. MAY SEE SOME
PATCHY FOG IN THE NORMALLY PRONE RIVER VALLEYS. HIGH TEMPERATURES
ON MONDAY WILL GENERALLY BE IN THE MID-UPR 60S DESPITE NEARLY FULL
SUNSHINE. DAYTIME WINDS MONDAY GENERALLY NW AROUND 10 MPH...WITH A
FEW GUSTS TO 20 MPH DURING THE AFTN.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
AS OF 347 AM EDT SATURDAY...QUIET WEATHER PATTERN FOR THE
EXTENDED PERIOD...INTERRUPTED ONLY BY A WEAK FRONT SAGGING SOUTH
OUT OF CANADA LATE IN THE PERIOD.

HIGH PRESSURE FIRMLY ENTRENCHED AT SURFACE AND ALOFT THROUGH FIRST
FEW DAYS OF THE EXTENDED PERIOD. VERY GOOD RADIATIONAL CONDITIONS
WITH LOW RH THROUGH THE COLUMN FOR CLEAR SKIES...AND RIDGE OF HIGH
PRESSURE PRODUCING LIGHT WINDS. FROM MID WEEK ONWARD...RIDGE
SLOWLY MOVES EAST AND WILL SEE A SLOW WARMING TREND. TOWARD THE
END OF THE WEEK A COLD FRONT MOVES IN FROM THE NORTHWEST...HOWEVER
VERY LITTLE MOISTURE TO WORK WITH. POPS COME UP TO CHANCE CATEGORY
ALONG THE CANADIAN BORDER...TAPERING OFF TO THE SOUTH.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THROUGH 18Z SUNDAY...

     GUSTY SOUTH WINDS AND TURBULENCE EXPECTED 18Z SAT THROUGH 00Z
SUNDAY...
     SQUALL LINE/SVR WINDS POSSIBLE 18Z THROUGH 02Z SAT/SUN...

VRB CONDS THROUGH 02Z AS STRONG SOUTH/SOUTHWEST WINDS AFFECT THE
REGION AND STRONG COLD FRONT WITH ASSOC PRE-FRONTAL SQUALL LINE PUSHES
THROUGH. SOUTH/SOUTHWEST WINDS SUSTAINED 15-25 KT WITH GUSTS 35 TO
45 KT POSSIBLE AHEAD OF THE CONVECTIVE LINE. MODERATE TO STRONG
LOW LEVEL TURBULENCE LIKELY. SEVERE WINDS LOCALLY TO 50+ KTS
WESTERLY ALONG THE CONVECTIVE LINE FROM 18Z-02Z. BEHIND FRONTAL
PASSG A PERIOD OF MVFR CIGS POSSBL AS WINDS BACK TO
SOUTHWESTERLY...THEN WESTERLY OVERNIGHT AND ABATE. NO PCPN
EXPECTED AFTER 06Z. AFTER 12Z WINDS LIGHT WEST TO WEST-
NORTHWESTERLY AS SKIES TREND SCT VFR WITH CIGS GENERALLY IN THE
FL040-060 RANGE.

OUTLOOK 18Z SUNDAY THROUGH WEDNESDAY...

18Z SUNDAY THROUGH 00Z MONDAY...MVFR TO VFR CIGS IN LINGERING LOW
LEVEL MOISTURE.

00Z MONDAY THROUGH WEDNESDAY...VFR CLEAR EXCEPT
NOCTURNAL IFR TO LIFR MAINLY IN USUAL FOG PRONE LOCATIONS
KSLK/KMPV BUT OTHER SITES IFR POSSIBLE.

&&

.MARINE...
SIGNIFICANT WINDS AND WAVES EXPECTED ON LAKE CHAMPLAIN ON SATURDAY
AND SATURDAY EVENING. SOUTH WINDS HAVE ALREADY EXCEEDED LAKE WIND
ADVISORY CRITERIA THIS MORNING /IN THE 25 TO 35 KNOT RANGE/.
SUSTAINED SOUTH WINDS OF 25 TO 40 KNOTS ARE EXPECTED THROUGH THE
AFTERNOON AND EVENING WITH POSSIBLE HIGHER GUSTS. WINDS WILL
BECOME SOUTHWEST AND TAPER OFF TO 10 TO 20 KNOTS AFTER MIDNIGHT
SATURDAY NIGHT.

WAVES OF 4 TO 6 FEET ARE EXPECTED THIS AFTERNOON AND
EVENING...THOUGH WAVES WILL GRADUALLY LESSEN AFTER MIDNIGHT
SATURDAY NIGHT TO 1 TO 3 FEET.

A PERIOD OF HEAVY RAIN AND STRONG TO POSSIBLY SEVERE THUNDERSTORMS
IS ALSO EXPECTED SATURDAY EVENING WITH POTENTIALLY STRONGER WINDS
AND HIGHER WAVES.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR VTZ001>012-
     016>019.
NY...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ026>031-034-
     035-087.

&&

SYNOPSIS...BANACOS/MUCCILLI
NEAR TERM...MUCCILLI
SHORT TERM...MUCCILLI
LONG TERM...HANSON
AVIATION...JMG/HANSON
MARINE...
Hazardous weather outlook, Sep 8, 3:40 AM EDT, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
340 AM EDT SAT SEP 8 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-090745-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
340 AM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT APPROACHING FROM THE WEST WILL BE PRECEDED BY STRONG
SOUTH TO SOUTHWESTERLY WINDS ACROSS THE NORTH COUNTRY SATURDAY
AFTERNOON INTO SATURDAY EVENING. SUSTAINED WINDS OF 20 TO 30 MPH
ARE EXPECTED...WITH GUSTS UP TO 45 MPH POSSIBLE...ESPECIALLY IN
THE CHAMPLAIN VALLEY. ADDITIONALLY...THERE IS INCREASING
CONFIDENCE THAT A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL
ACCOMPANY THE FRONT AS IT SWEEPS ACROSS THE REGION LATER SATURDAY
AFTERNOON INTO SATURDAY EVENING. THE PRIMARY THREAT FROM THESE
STORMS WILL BE STRONG TO DAMAGING WIND GUSTS AND BRIEF HEAVY
RAINFALL IN THE GENERAL TIME FRAME OF 4 PM TO 9 PM SATURDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

BANACOS

In the hours before

Local storm report, Sep 8, 4:40 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
440 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND DMG 1 SW SOUTH BURLINGTON   44.46N  73.19W
09/08/2012                   CHITTENDEN         VT   NWS EMPLOYEE

            TREE DOWN ACROSS SPEAR STREET IN BURLINGTON

&&

CORRECTED EVENT

EVENT NUMBER BTV1200390

MAB
Local storm report, Sep 8, 4:48 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
448 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     KEENE VALLEY            44.19N  73.79W
09/08/2012                   ESSEX              NY   LAW ENFORCEMENT

            TREE DOWN

&&

EVENT NUMBER BTV1200391

MUCCILLI
Local storm report, Sep 8, 4:54 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
454 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     TICONDEROGA             43.85N  73.42W
09/08/2012                   ESSEX              NY   PUBLIC

            LARGE LIMBS KNOCKED OUT OF TREES

&&

EVENT NUMBER BTV1200392

MAB
Local storm report, Sep 8, 4:55 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
455 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     2 E PERU                44.58N  73.49W
09/08/2012                   CLINTON            NY   AMATEUR RADIO

            TREES DOWN ON SULLIVAN ROAD

&&

EVENT NUMBER BTV1200393

MUCCILLI
Local storm report, Sep 8, 4:56 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
456 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND DMG     MILTON                  44.62N  73.13W
09/08/2012                   CHITTENDEN         VT   PUBLIC

            TREES UPROOTED

&&

EVENT NUMBER BTV1200394

MAB
Local storm report, Sep 8, 5:00 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
500 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     PERU                    44.58N  73.53W
09/08/2012                   CLINTON            NY   AMATEUR RADIO

            TREES DOWN ON JEB ALLEN ROAD

&&

EVENT NUMBER BTV1200396

MUCCILLI

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 11:04 AM EDTWind AdvisoryBTVAddison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 5 more8 hr
Sep 8, 3:56 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland64 min
Sep 8, 4:09 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Franklin, Grand Isle, Lamoille, Washington66 min
Sep 8, 5:08 PM EDTSevere Thunderstorm WarningBTVAddison, Caledonia, Essex, Franklin, Lamoille, Orleans and 1 more52 min
Sep 8, 5:59 PM EDTSevere Thunderstorm WarningBTVCaledonia, Essex, Lamoille, Orleans, Washington61 min
Sep 8, 6:00 PM EDTSevere Thunderstorm WarningBTVOrange, Windsor30 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.